American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10.) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. Getzler. Intersection theory on $\overline{\mathcal{M}}_{1,4}$ and elliptic Gromov-Witten invariants. J. Amer. Math. Soc. 10 (1997) 973-998. MR 1451505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergey Fomin, Sergei Gelfand and Alexander Postnikov. Quantum Schubert polynomials. J. Amer. Math. Soc. 10 (1997) 565-596. MR 1431829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1